A textural view of semi-separation axioms in soft fuzzy topological spaces


Kule M., DOST Ş.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.30, no.4, pp.2037-2053, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 4
  • Publication Date: 2016
  • Doi Number: 10.3233/ifs-151917
  • Title of Journal : JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Page Numbers: pp.2037-2053

Abstract

In the present paper, we have continued to study the properties of semi-separation axioms in ditopological texture spaces. We prove that the semi-T-i-spaces (i = 0, 1, 2, 3, 31/2, 4) are productive in ditopological spaces. Finally, semi-separation axioms are given for soft fuzzy topological spaces by using the categorical isomorphism between soft fuzzy topologies and ditopologies.